It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-03-2005, 04:21 AM   #1
Member
(male)
 
Join Date: Jan 2004
Posts: 88
determinedtowin HB User
Roaccutane

I would really appreciate some feedback here.

I have been on 40 m/g a day for 8 weeks. My face is pretty much clear apart from the odd spot. I have just been upped to 80 m/g a day (last Tuesday) but my body is STILL breaking out. Is this because it takes longer to clear than your face?

Thanks

 
Sponsors Lightbulb
   
Old 06-03-2005, 11:44 AM   #2
Inactive
(female)
 
Join Date: Dec 2004
Posts: 445
arock HB User
Re: Roaccutane

sounds like you just need to give it some more time. at least your face is clear! took my mug 4 months to clear, and it was huge cysts the whoooooole way.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ta Moko and Roaccutane kiaorabro Acne 0 11-16-2009 01:56 AM
Roaccutane-Hairloss Roaccutane Acne 0 06-01-2008 10:19 PM
roaccutane dugary1234 Acne 4 07-26-2007 02:36 PM
How do you know if your acne is returning after youve finished your roaccutane course aussie_pride Acne 1 07-03-2007 06:29 AM
Roaccutane time VGN Acne 11 04-08-2006 06:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!